# SDR AALA20020621

- Difficulty date: May 6, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5920602513
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 808 - EN ROUTE LAX-SJC - NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED INNER CYLINDER AND OUTER CYLINDER.  REPACKED GEAR, PRESSURE CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
